# SDR HALA0600513

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 13,926 hours, 2,668 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5321
- Condition: Failed
- Location: Apu
- Part time: 12,014 hours, 2,324 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - MAINT ENTRY: APU WILL NOT START- APU FAULT LITE ILLUMINATED AND APU BITE MSG ON EICAS (STATUS LEVEL).  T/S  TO BAD APU STARTER (FIM 49-11-00) REMOVE AND INSTALL STARTER (49-41-01-004-001 AND 49-41-01-404-007).  REPLACED STARTER.  OPS NORMAL IAW AMM.
